Publié le : 2002-05-15
Classification:
55P15,
55R45
@article{1250283869,
author = {Kishimoto, Daisuke},
title = {Topological characterization of Bott map on $\mathrm{BU}$},
journal = {J. Math. Kyoto Univ.},
volume = {42},
number = {4},
year = {2002},
pages = { 249-253},
language = {en},
url = {http://dml.mathdoc.fr/item/1250283869}
}
Kishimoto, Daisuke. Topological characterization of Bott map on $\mathrm{BU}$. J. Math. Kyoto Univ., Tome 42 (2002) no. 4, pp. 249-253. http://gdmltest.u-ga.fr/item/1250283869/